# SDR AALA200801635

- Difficulty date: June 16, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 38,056 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PBS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY EXIT SIGN LIGHT AT SEAT 17B INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT SEAT 17B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
